# SDR UPS02439588

- Difficulty date: September 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND ON LT BS 800 FRAME CHORD AT STR 16 AT FWD LOWER FASTENER  HOLE BY APPROX 1/16 INCHES LONG RUNNING FWD     LT BS 800 FRAME STRAP AND CHORD AT STR 16 FWD LWR FASTENER HOLE CRACKED. REPAIRED AS PERPER RS  R53-022-34894 & EO B747-5310-17629- A
